No data available.
Please log in to see this content.
You have no subscription access to this content.
No metrics data to plot.
The attempt to load metrics for this article has failed.
The attempt to plot a graph for these metrics has failed.
An existence theorem for perturbed Newtonian cosmological models
1.U. Brauer, “Existence of finitely perturbed Friedmann models via the Chauchy problem,” Class. Quantum Grav. 8, 1283–1301 (1991).
2.T. Buchert and G. Gotz, “A class of solutions for self-gravitating dust in Newtonian gravity,” J. Math. Phys. 28, 2714–2719 (1987).
3.O. Heckmann and E. Schücking, “Bemerkung zur newtonschen Kosmologie I,” Z. Astrophys. 38, 95–109 (1955).
4.O. Heckmann and E. Schücking, “Bemerkung zur newtonschen Kosmologie II,” Z. Astrophys. 40, 81–92 (1956).
5.A. D. Rendall, “Reduction of the characteristic initial value problem to the Cauchy problem and its applications to the Einstein equations,” Proc. R. Soc. A 427, 221–239 (1990).
6.J. Ehlers (private communication).
7.M. Taylor, Pseudodifferential Operators (Princeton U.P., New York, 1981).
8.A. Majda, Compressible Fluid Flow and Systems of Conservation Laws in Several Space Variables (Springer, New York, 1984).
9.R. S. Palais, “Review of functional analysis and Fredholm operators,” in Seminar on the Atiyah-Singer Index Theorem (Princeton U.P., Princeton, NJ, 1965).
10.L. Hörmander, Analysis of Linear Partial Differential Operators (Springer-Verlag, New York, 1985), Vol. 1.
11.T. Kato, “The Cauchy problem for quasi-linear symmetric hyperbolic systems,” Arch. Rat. Mech. Anal. 58, 181–205 (1975).
12.A. E. Fischer and J. E. Marsden, “The Einstein evolution equations as a first-order quasilinear symmetric hyperbolic system,” Commun. Math. Phys. 28, 1–38 (1972).
Article metrics loading...
Full text loading...